# SDR MALA030135

- Difficulty date: January 26, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 13,459 hours, 14,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK IN CWA, RBL 11 FRAME SUPPORT BETWEEN STA 272-288 HAS CORROSION.  MAINTENANCE REPLACED FRAME.  RELEASE DATE 1/28/03.  REF 409 175562 FOR DETAIL.
